# SDR FDEA201006282300

- Difficulty date: June 28, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827158
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE OF FLOORBEAM AT BS 720 AROUND FASTENER HOLES RBL 25 TO LBL 25 CORROSION OUT OF LIMITS. CUT OUT DAMAGED AREA DIMS 2.8" X .9", FABRICATED REPAIR ANGLES USING 2024-O .041 DIMS 14.3" X 2.2" AND 20.5" X 2.4", HEAT TREATED ANGLES TO T6 CONDITION IAW FASI ENG REPORT 2-37153-801 REV A, FABRICATED REPAIR FILLER USING 7075T-6 .125 DIMS 2.8" X .9", INSTALLED REPAIR PARTS IAW SRM 53-10-8, AND 51-10-2.
